# SDR IXXA20160818053

- Difficulty date: July 19, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Angle
- Part number: 491B1330033002
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT GROUNDED FOR HEAVY MAINTENANCE.  INBD THRUST REVERSER ATTACH ANGLES FORWARD OF CASCADE VANES CRACKED AT 1:00 POSITIONS AS SEEN WITH SLEEVE DEPLOYED.  R & R INBD ATTACH ANGLES IAW SRM 51-41-01.
